# SDR UALA2013070504686

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,059 hours, 12,800 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518661
- Part serial: H205
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN TEMP EICAS MESSAGES ON TOUCH DOWN. REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER. PER AMM. CHECKED GOOD.
